MathSciNet Relay Station
MathSciNet bibliographic data
MR1168536 62E10
Kokonendji, Célestin Clotaire Caractérisation des fonctions variances de Seshadri des familles exponentielles sur ${\bf R}$. (French) [A characterization of Seshadri's variance functions of exponential families in ${\bf R}$] C. R. Acad. Sci. Paris Sér. I Math. 314 (1992), no. 13, 1063–1068.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement